| Model Number |
02.07.0412FUC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2023.Lot 090931: (b)(4) items manufactured and released on 31-apr-2009.Expiration date: 2014-03-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 13 years 7 months after the primary, the patient came in reporting instability due to laxity and the cause of the laxity is unknown.The surgeon revised the insert (12 mm to 14 mm) and the surgery was completed successfully.